# SDR SIMA201106703

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 30,833 hours, 26,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503601
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4196 THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMOKE ODOR OZONE SMELL FROM GASPER VENT AND OVER SEAT 1A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND SEAT 4A CEILING LIGHT HARNESS ASSEMBLY RECEPTACLE BURNT.  REMOVED AND REPLACED THE HARNESS ASSEMBLY AND THE LAMP IAW EMB 145 AMM 33-21-06.  THE OPERATIONAL CHECK WAS GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
